# SDR UIEA2017121802413

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,557 hours, 11,075 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Window
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW, EICAS MESSAGE.
